×

zbMATH — the first resource for mathematics

Koszul duality between Betti and cohomology numbers in the Calabi-Yau case. (English) Zbl 1442.14129
Let \(X\) be a smooth projective Calabi-Yau variety over a field \(k\) and let \(\mathcal{O}(1)\) be a very ample line bundle on \(X\). Let \(A=\bigoplus_{m\geq 0}H^0(X,\mathcal{O}(m))\) be the homogeneous coordinate ring. It follows from the results of R.-O. Buchweitz [“Maximal Cohen-Macaulay modules and Tate cohomology over Gorenstein rings”, Preprint, https://tspace.library.utoronto.ca/handle/1807/16682], and D. Orlov [Prog. Math. 270, 503–531 (2009; Zbl 1200.18007)] that the triangulated category \(D^b(X)=D^b(\text{Coh}(X))\) of the coherent sheaves on \(X\) is equivalent as a triangulated category to the stable category of maximal Cohen-Macaulay modules on the affine cone \(\tilde{X}=\text{Spec}(A)\). This equivalence is called Orlov’s equivalence.
The main result of this paper shows that if \(\mathcal{O}(1)\) is additionally Koszul, satisfying \(H^i(X,\mathcal{O}(j))=0\) for \(i,j>0\), then there are formulas for Betti numbers \(\beta_{ij}(M)\) of a maximal Cohen-Macaulay module \(M\), that are similar to that of the cohomology numbers \(h^{ij}(F)\), where \(F\in D^b(X)\) and \(M\) corresponds to \(F\) under Orlov’s equivalence. More precisely, in this case, \[ \beta_{ij}(M)=\dim\,\text{Hom}(R_{-j}, F[d-1+j-i]), \] for \(i,j\in\mathbb{Z}\), where \(\dim(X)=d\). The term \(R_{-j}\) in the above expression comes from the box-product resolution of the structure sheaf of the diagonal \(\Delta_X\subset X\times X\).
MSC:
14J32 Calabi-Yau manifolds (algebro-geometric aspects)
13D02 Syzygies, resolutions, complexes and commutative rings
14F06 Sheaves in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Backelin, J\"orgen, On the rates of growth of the homologies of Veronese subrings. Algebra, algebraic topology and their interactions, Stockholm, 1983, Lecture Notes in Math. 1183, 79-100 (1986), Springer, Berlin
[2] Buch87 R.-O. Buchweitz, \emph Maximal Cohen-Macaulay Modules and Tate Cohomology over Gorenstein Rings, preprint, \urlhttps://tspace.library.utoronto.ca/handle/1807/16682.
[3] Kawamata, Yujiro, Equivalences of derived categories of sheaves on smooth stacks, Amer. J. Math., 126, 5, 1057-1083 (2004) · Zbl 1076.14023
[4] Keller, Bernhard; Murfet, Daniel; Van den Bergh, Michel, On two examples by Iyama and Yoshino, Compos. Math., 147, 2, 591-612 (2011) · Zbl 1264.13016
[5] Orlov, Dmitri, Derived categories of coherent sheaves and triangulated categories of singularities. Algebra, arithmetic, and geometry: in honor of Yu. I. Manin. Vol. II, Progr. Math. 270, 503-531 (2009), Birkh\"auser Boston, Inc., Boston, MA · Zbl 1200.18007
[6] P A. Pavlov, \emph Betti Tables of Maximal Cohen-Macaulay modules over the cone a plane cubic, \urlhttp://arxiv.org/abs/1511.05089
[7] Seidel, Paul; Thomas, Richard, Braid group actions on derived categories of coherent sheaves, Duke Math. J., 108, 1, 37-108 (2001) · Zbl 1092.14025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.